| Model Number |
KNEE SCORPION |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6) 2026, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-12990n scorpion needle tip broke.It was reported that during a meniscal root repair surgery a scorpion handpiece was used, and when the stitch was passed through the root, the tip of the root broke.No patient harm was reported.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on photographic evidence of an ar-12990 that displays a broken tip on the device.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone preparation and/or prying/leveraging during insertion.